Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/175998
Заглавие документа: Invariant Wada Basins for One Periodic Second Order Differential Equation
Авторы: Makarova, M. V.
Serow, D. W.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Дата публикации: 2016
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 2. - P. 207-210
Аннотация: A dissipative periodic second order differential equation with quadratic damping, cubic restoring force and with periodic coefficient at the even degree summand has been considered. Namely due to the periodic coefficient presence the invariant Wada basins with respect to the Poincar´e map has been obtained. The common boundary Wada basins and ”ocean” is the Birkhoff curve. The rotation numbers and timbre have been defined as an internal invariant with respect to the flow.
URI документа: http://elib.bsu.by/handle/123456789/175998
ISSN: 1561 - 4085
Располагается в коллекциях:2016. Volume 19. Number 2

Полный текст документа:
Файл Описание РазмерФормат 
v19no2p207.pdf104,7 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.